Clarinase 10 Tablets

New Clarinase 10 Tablets

CLARINASE * 10 TABLETS

DESCRIPTION:

CLARINASE * 10 TABLETS

CATEGORY: MEDICINES

1. What Clarinase is and what it is used for

Clarinase contains a combination of two medicines, antihistamine (loratadine) and decongestant (pseudoephedrine). Antihistamines alleviate symptoms of allergy and cold by blocking the action of a substance called histamine that is formed in the human body. The decongestants help unhook the nose.

Clarinase relieves symptoms associated with seasonal allergic rhinitis (sneezing) such as sneezing, itching or nasal discharge, itching and tearing of the eyes accompanied by nasal blockage.

2. What you need to know before you take Clarinase

Do not take Clarinase:

if you are allergic (hypersensitive) to loratadine, pseudoephedrine or any of the other ingredients of Clarinase.

Due to the presence of pseudoephedrine, do not take Clarinase:

if you are taking medicines for heart disease or high blood pressure;

if you suffer from glaucoma, urinary incontinence, urinary tract blockage, high blood pressure, cardiovascular disease, stroke or thyroid hyperfunction;

if you are taking a monoamine oxidase inhibitor (MAO) or have stopped taking it for the last 14 days.

Warnings and precautions

Some conditions may make you particularly sensitive to the decongestant pseudoephedrine contained in this medicine.

Before you start taking Clarinase, tell your doctor or pharmacist:

if you are 60 or older. Older patients may have an increased sensitivity to this medicinal product;

if you have diabetes mellitus, a stenotic peptic ulcer (an ulcer that causes narrowing of the stomach, small intestine or esophagus), piroduroid blockage (blockage of the intestine), blockage of the bladder neck, a history of bronchospasm (difficulty breathing caused by muscle contraction of the lungs) or problems with the liver, kidneys or bladder;

if you are going to have surgery because you may have to stop using Clarinase for several days;

if you are taking digitalis (a medicine used to treat certain heart disorders) as a change in the dose regimen may be necessary;

if you are taking alpha-methyldopa, mecamylamine, reserpine, chelating alkaloids or guanethidine, for the treatment of high blood pressure, as dose regimen may need to be changed;

if you are taking decongestants (oral or nasal), appetite suppressants or amphetamines, as these medicines may, in combination with Clarinase, cause an increase in blood pressure;

if you are taking ergalalkaloids (such as dihydroergotamine, ergotamine or methylergometrine) to treat migraine because these medicines can cause an increase in blood pressure in combination with Clarinase;

if you are taking linezolid (antibiotic), bromocriptine (against infertility or Parkinson's disease), cabergoline, lisuride or pergolide (for Parkinson's disease). In combination with Clarinase these medicines may cause an increase in blood pressure;

if you are taking antacids, as they may increase the effect of Clarinase;

if you take kaolin because it can reduce the effect of Clarinase.

Tell your doctor if you have or have been diagnosed with any of the following conditions:

high blood pressure;

accelerated or severe palpitations;

disturbed heart rhythm;

you are not feeling well and you have headaches or your headache is getting stronger when you take Clarinase. Your doctor may advise you to stop treatment.

One drug in Clarinase, pseudoephedrine sulphate, runs the risk of misuse, and in large doses pseudoephedrine sulphate can be toxic.

Other medicines and Clarinase

Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

Clarinase with food and drink

Clarinase tablets can be taken with or without food.

Clarinase tablets are not available to enhance the effect of alcohol.

Children and adolescents

Clarinase should not be taken by children under the age of 12 years.

Pregnancy, breast-feeding and fertility

If you are pregnant or breast-feeding, think you may be pregnant or planning to become pregnant, ask your doctor or pharmacist for advice before taking this medicine.

Pregnancy

If you are pregnant, you should not use Clarinase.

Breastfeeding

If you are breast-feeding Clarinese is not recommended.

Loratadine and pseudoephedrine are emitted by the stern. When using pseudoephedrine, one of the ingredients of Clarinase, cases of decreased milk production have been reported in nursing mothers.

Driving and using machines

In the recommended dose, Clarinase is not expected to cause drowsiness or disturbance of attention. However, very rarely, some patients experience somnolence, which may affect the ability to drive and use machines.

Clarinase contains lactose and sucrose.

If your doctor has told you that you have an intolerance to some sugars, tell your doctor before you start taking this medicine.

Laboratory tests

If you are going to have skin-allergic tests, you should stop using Clarinase two days before performing the tests as this medicine may affect the results.

Athletes taking Clarinase tablets may have positive results in doping tests.

3. How to take Clarinase

Always take Clarinase exactly as your doctor has told you. If you are not sure, talk to your doctor or pharmacist.

Do not take more Clarinase tablets than recommended in the package leaflet or more often than prescribed by your doctor.

Adults and adolescents 12 years and over: one Clarinese tablet twice a day with a glass of water, with or without food. Swallow the tablet whole; do not crush, crush or chew the tablet before swallowing it.

Do not take this medicine for more than 10 days without a break except as directed by your doctor.

If you take more Clarinase than you should

In case of overdosage, tell your doctor or pharmacist immediately. Drowsiness, accelerated heart rhythm and headache have been reported with overdosage with loratadine, a Clarinase component. There have been reports of seizures, accelerated heart rhythm, nervousness in overdose with pseudoephedrine, a Clarinase component.

If you forget to take Clarinase

If you forget to take Clarinase on time, do so as soon as possible, then follow the recommended treatment schedule. Do not take a double dose to make up for missed intake.

4. Possible side effects

Like all medicines, Clarinase can cause side effects, although not everybody gets them. Tell your doctor or pharmacist immediately if any of the side effects listed below do not disappear if you are concerned about or suspect that you are serious.

Common side effects associated with Clarinase 5 mg / 120 mg tablets include: thirst, nervousness, drowsiness, depression, agitation, anorexia, sleeping problems, dizziness, dry mouth, palpitations, sore throat, nasal mucous membrane inflammation, constipation , nausea, headache and fatigue.

Side effects that occur less often include: confusion, tremor, increased sweating, hot flushes, taste changes, eye watery, ringing in the ears, irregular heart rhythm, nasal bleeding, frequent or impaired urination, itching.

Clarinase has been reported to be very rare since Clini- nase has been marketedsevere rash, high blood pressure, cough, narrowing of the airways, liver problems, urinary problems and hair loss.

Other side effects for loratadine alone , reported in clinical trials and during the post-marketing period, include increased appetite, rash and irritable stomach.

Tell

your doctor If you get any side effects, talk to your doctor or pharmacist. This includes all possible side effects not listed in this leaflet. You can also report side effects directly by:

Executive Agency for Drugs ,

8, Damian Gruev Str.,

1303 Sofia,

tel .: +35928903417,

website: www.bda.bg.

As you report side effects, you can contribute to getting more information about the safety of this medicine.

5. How to store Clarinase

Keep out of the reach and sight of children.

Store below 25 ° C. Store in the original package in order to protect from moisture. Do not freeze.

Do not use Clarinase after the expiry date which is stated on the carton and the blister. The expiry date refers to the last day of that month.

Do not use Clarinase if you notice a change in the appearance of the tablets.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of your unnecessary medicines. These measures will help to protect the environment.

6. Contents of the pack and other information

What Clarinase contains The

active substances are: loratadine 5 mg and pseudoephedrine sulphate 120 mg.

The other ingredients are: lactose, corn starch, povidone, magnesium stearate, acacia, calcium sulfate anhydrous, calcium sulfate dihydrate, carnauba wax, microcrystalline cellulose, oleic acid, sucrose, talc, titanium dioxide, white wax, rosin powder vegetable soap, zein.

What Clarinase looks like and contents of the pack

Caprinase are round, white, biconvex, coated and smooth tablets.

Clarinase tablets are available in a 10-pack blister pack in carton.


Write a review

Note: HTML is not translated!
    Bad           Good

  • Brand: BAYER
  • Product Code: Clarinase-10-Tablets
  • Availability: In Stock
  • £8.49
  • Ex Tax: £8.49

Express delivery?

1-2 business days for all of the European Union for 15,99 £. For the rest of the world contact us.

Tags: Clarinase, relieves, symptoms, seasonal, allergic, rhinitis, sneezing, itching, nasal, discharge